# SDR CALA2011021500095

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 18,025 hours, 6,191 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: 05260H2486
- Condition: Cracked
- Location: Cockpit
- Part time: 18,017 hours, 6,188 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

L2 WINDOW ARCING OBSERVED AT FL 320 AND THEN OUTER WINDOW PANEL OF L2 WINDOW CRACKED IN FLIGHT.  DESCENDED TO FL 290, PRESSURIZATION WAS NORMAL AT ALL ALTITUDES.  REPLACED L2 SLIDING WINDOW PER TASK 56-12-11-820-801.  CHECKS OK.  REPLACED L2 SLIDING WINDOW HEAT CONTROLLER AS PRECAUTIONARY PER FIM TASK 30-41-11-400-801. TEST GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT  1443647  S/N OFF 02486 TT  1445614  S/N OFF 07629 WINDSHIELD, B73  OFF 29-5612-9-9001 2486 ON 29-5612-9-9005 7773 IPC REFERENCE  56-12-22 CONTROL, WINDSHIELD  OFF 03-3041-9-0001 7269 ON 03-3041-9-0001 1276.
